RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 244, Number 4, Pages 850–854 (Mi dan42298)  

THEORY OF ELASTICITY

The three-dimensional form of the stability loss of a thickwalled cylinder

E. I. Zeldich

Moscow State Mining University

Full text: PDF file (505 kB)

Bibliographic databases:
UDC: 531/534
Presented: Ю. Н. Работнов
Received: 08.08.1978

Citation: E. I. Zeldich, “The three-dimensional form of the stability loss of a thickwalled cylinder”, Dokl. Akad. Nauk SSSR, 244:4 (1979), 850–854

Citation in format AMSBIB
\Bibitem{Zel79}
\by E.~I.~Zeldich
\paper The three-dimensional form of the stability loss of a thickwalled cylinder
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 244
\issue 4
\pages 850--854
\mathnet{http://mi.mathnet.ru/dan42298}
\zmath{https://zbmath.org/?q=an:0421.73017}


Linking options:
  • http://mi.mathnet.ru/eng/dan42298
  • http://mi.mathnet.ru/eng/dan/v244/i4/p850

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020